Tokyo Journal of Mathematics

On a Global Solution of Some Quasilinear Hyperbolic Equation

Kenji NISHIHARA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 07, Number 2 (1984), 437-459.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270151737

Digital Object Identifier
doi:10.3836/tjm/1270151737

Mathematical Reviews number (MathSciNet)
MR776949

Zentralblatt MATH identifier
0586.35059

Citation

NISHIHARA, Kenji. On a Global Solution of Some Quasilinear Hyperbolic Equation. Tokyo J. of Math. 07 (1984), no. 2, 437--459. doi:10.3836/tjm/1270151737. http://projecteuclid.org/euclid.tjm/1270151737.


Export citation